# SDR FDEA201208132961

- Difficulty date: August 13, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 29,475 hours, 17,230 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CUTOUT AREA FORWARD EDGE HAS CORROSION ALONG THE BS 1787 BULKHEAD FRONT STR 3R DOWN TO S6R.  R & R WITH STRAP.   FABRICATED IAW DWG 148N3138, SHT 1, REV C AND INSTALLED IAW DWG 148N3105 SHT 5, REV.  REPAIR IS MAJOR.
